Zur Theorie der Minimalflächen

T., Carleman

Mathematische Zeitschrift (1921)

  • Volume: 9, page 154-160
  • ISSN: 0025-5874; 1432-1823

How to cite


Carleman, T.,. "Zur Theorie der Minimalflächen." Mathematische Zeitschrift 9 (1921): 154-160. <http://eudml.org/doc/167618>.

author = {Carleman, T.,},
journal = {Mathematische Zeitschrift},
pages = {154-160},
title = {Zur Theorie der Minimalflächen},
url = {http://eudml.org/doc/167618},
volume = {9},
year = {1921},

AU - Carleman, T.,
TI - Zur Theorie der Minimalflächen
JO - Mathematische Zeitschrift
PY - 1921
VL - 9
SP - 154
EP - 160
UR - http://eudml.org/doc/167618
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.